Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 7, NWS Corpus Christi, TX

May 25, 2009Webb County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 25, 2009, 9:35 PM CDT for Webb County, Texas. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2009, 9:35 PM CDT (02:35 UTC)
Expired
May 25, 2009, 10:15 PM CDT
In force
40 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 198 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:45 PM CDTHAIL 0.755 Nnw Laredo, TXREPORTED AT WORLD TRADE CENTER BRIDGE. STRONG WINDS AND HEAVY RAIN ALSO.
May 25, 9:50 PM CDTHAIL 1.75Laredo, TXREPORTED NEAR MINES ROAD WEST OF INTERSTATE 35 IN NORTHWEST LAREDO.
May 25, 10:07 PM CDTHAIL 0.75Laredo, TXRAINFALL OBSERVER IN NORTH LAREDO REPORTED PENNY SIZED HAIL ALONG WITH ESTIMATED 40 TO 50 MPH WINDS AND VERY HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2009-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2009-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3120 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 260235
TORCRP
TXC479-260315-
/O.NEW.KCRP.TO.W.0007.090526T0235Z-090526T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 PM CDT MON MAY 25 2009

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL WEBB COUNTY IN SOUTH TEXAS...

* UNTIL 1015 PM CDT

* AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ORVIL...OR
  NEAR LAREDO...MOVING SOUTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  DOCTORS HOSPITAL OF LAREDO BY 940 PM CDT...
  LAREDO COUNTRY CLUB AND LAREDO COMMUNITY COLLEGE BY 945 PM CDT...
  LAREDO INTERNATIONAL AIRPORT...LAREDO AND ST AUGUSTINE HIGH SCHOOL
  SOUTH LAREDO BY 950 PM CDT...
  UNITED SOUTH HIGH SCHOOL BY 1000 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2739 9951 2746 9951 2749 9950 2751 9954
      2757 9953 2760 9955 2760 9958 2763 9960
      2770 9953 2742 9906 2733 9954
TIME...MOT...LOC 0235Z 310DEG 16KT 2759 9952

$$

JR
2 follow-up statements
000 
WWUS54 KCRP 260247
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT MON MAY 25 2009

TXC479-260315-
/O.CON.KCRP.TO.W.0007.000000T0000Z-090526T0315Z/
WEBB-
947 PM CDT MON MAY 25 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH
CENTRAL WEBB COUNTY...

AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LAREDO...MOVING
SOUTHEAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO INTERNATIONAL
  AIRPORT BY 955 PM CDT...
  UNITED SOUTH HIGH SCHOOL BY 1005 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
NICKLE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2739 9951 2746 9951 2749 9950 2751 9954
      2757 9953 2760 9955 2760 9958 2763 9960
      2770 9953 2742 9906 2733 9954
TIME...MOT...LOC 0247Z 310DEG 16KT 2756 9948

$$

JR
000 
WWUS54 KCRP 260302
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1002 PM CDT MON MAY 25 2009

TXC479-260315-
/O.CON.KCRP.TO.W.0007.000000T0000Z-090526T0315Z/
WEBB-
1002 PM CDT MON MAY 25 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH
CENTRAL WEBB COUNTY...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED IN SOUTHEAST 
LAREDO...NEAR U.S. 59 AND LOOP 20...MOVING SOUTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE SIZE HAIL ACROSS THE CITY OF LAREDO AND DESTRUCTIVE 
STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2739 9951 2746 9951 2749 9950 2751 9954
      2757 9953 2760 9955 2760 9958 2763 9960
      2770 9953 2742 9906 2733 9954
TIME...MOT...LOC 0301Z 310DEG 16KT 2753 9944

$$

JR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 8:13 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 25, 8:13 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
813 PM CDT MON MAY 25 2009

.DISCUSSION...FOCUS FOR THUNDERSTORM DEVELOPMENT NOW SHIFTING TO
THE WEST. SEABREEZE HAS MOVED INLAND PROVIDING COOLER TEMPERATURES
AND LIMITING CONVECTIVE POTENTIAL OVER THE COASTAL PLAINS. THERE ARE
STILL A FEW STORMS FIRING JUST EAST OF THE BOUNDARY BUT LOSS OF
DAYTIME HEATING WILL INHIBIT FURTHER. STORMS COMING OUT OF MEXICO
HAVE THE POTENTIAL TO INCREASE IN COVERAGE AND INTENSITY AS MODELS
INDICATED AN INCREAING SOUTHEASTERLY LOW LEVEL FLOW ADVECTING MORE
MOIST AND MORE UNSTABLE AIRMASS INTO THE WESTERN BRUSH COUNTRY.
THERE IS A MID/UPPER LEVEL SHORT WAVE TROUGH OVER CHIHUAHUA MOVING
INTO COAHUILA AND A MODEST 70 KNOT 25H JET STREAK COMING ACROSS
NORTHERN MEXICO. THIS WILL KEEP THE BRUSH COUNTRY IN THE FAVORABLE
LEFT EXIT REGION OF THE UPPER JET THROUGH THE NIGHT. NAM/GFS/WRF-AWW
SHOW THE MEAN LAYER CAPE AROUND 2500 J/KG ADVECTING INTO THE BRUSH
COUNTRY TONIGHT. CORFIDI VECTORS SHOW TRAJECTORY SHOULD BE TO THE
SOUTHEAST OVERNIGHT BUT LATEST RADAR DEPICTIONS SHOW SOME CELL
SPLITS OCCURRING. WILL BUMP UP RAIN CHANCES TO LOW END CHANCE FOR
THE REST OF TONIGHT OVER THE WESTERN BRUSH COUNTRY AND SLIGHT
CHANCE EASTWARD TO NEAR HIGHWAY 281. MARGINAL THREAT FOR SEVERE
STORMS ALONG THE RIO GRANDE TEMPTING ME TO MENTION THE THREAT IN
THE ZONES. WILL ISSUE AN UPDATED HWO TO COVER ISOLATED RISK FOR
SEVERE STORMS OUT WEST.

&&

.MARINE...WINDS HAVE INCREASE TO SCEC CONDITIONS OVER MOST OF
THE MARINE ZONES WITH BORDERLINE SCA CONDITIONS OF THE SOUTHERN
BAYS. WILL RAISE WIND SPEEDS FOR TONIGHT BUT KEEP JUST BELOW
SCA CRITERIA.

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT MON MAY 25 2009/

DISCUSSION...UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

AVIATION...CONVECTION HAS ENDED ACROSS THE COASTAL BEND AS SEA-
BREEZE BOUNDARY HAS MOVED INLAND TO WELL W OF A VCT-BEA-ALI LINE.
HOWEVER...ISOLD RWS/TSTMS STILL POSSB THIS EVE FM COT-LRD-HBV AS
WHAT IS LEFT OF SEA-BREEZE REACHES THIS AREA...AND WITH STRAY
STORMS IN MEXICO DRIFTING ACROSS THE BORDER. OTHERWISE...VFR CONDS
THRU THE EVE AND OVERNIGHT. COULD BE SOME BRIEF MVFR VSBLTYS VCT-
ALI IN BR FM 11Z-13Z. SCT CU DVLPG TOMORROW WITH SLIGHTLY MORE
WIND AND A HEALTHY AFTN SEA-BREEZE. ISOLD STORMS POSSB IN THE AFTN
FM VCT-COT.

PREV DISCUSSION... /ISSUED 315 PM CDT MON MAY 25 2009/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...ISOLD CONVECTION
ANTICIPATED THIS EVENING OVR THE COASTAL BEND/VICTORIA CROSSROADS
BASED ON CURRENT RADAR/CIN/CAPE TREND. KEEPING POPS LOW DUE TO
APPARENT SYNOPTIC SCALE SUBSIDENCE. THE NAM PROGS THE LEFT FRONT
QUADRANT OF AN UPPER JET TO ENTER THE CWFA LATER NGT. THUS...
RETAINED THE FCST FOR ISOLD CONVECTION DRG THE 06-12Z TUE PERIOD
OVR THE SWRN CWFA. THE NAM/GFS PROGS 700-300MB Q-VECTOR
CONVERGENCE ACRS THE CWFA TUE...YET LOW MODEL CIN VALUES ARE PROGD
TO REMAIN OVR THE NRN CWFA. THUS WL RETAIN THE FCST FOR ISOLD
CONVECTION OVR THE NRN CWFA FOR TUE AFTN. THE COMBINATION OF UPPER
FORCING/AFTN HEATING MAY RESULT IN ADDITIONAL CONVECTION OVR THE
WRN/NERN CWFA TUES EVENING. MODEL SOUNDINGS CONSISTENT WITH AT
LEAST PATCHY FOG OVR THE COASTAL BEND/VICTORIA CROSSROADS DRG THE
10-14Z TUE PERIOD. FCST MAX TEMPS TUE ABOVE GUIDANCE.

AVIATION...PREDOMINATE VFR CONDITIONS THIS EVENING/TNGT EXCEPT
FOR BRIEF MVFR CONDITIONS NEAR ISOLD CONVECTION AND MVFR VSBYS
OWING TO PATCHY FOG MAINLY 10-14Z TUE. PREDOMINATE VFR CONDITIONS
EXPECTED TUE AFTN ESP NEAR ISOLD CONVECTION OVR THE NRN SECTIONS.

MARINE...INCREASING ONSHORE FLOW EXPECTED DRG THE PERIOD OVR THE
COASTAL WATERS (COMBINED WITH NORMAL DIURNAL FLUCTUATIONS OVR THE
BAYS) YET WIND/SEA HGTS TO REMAIN BELOW SCA.

FIRE WEATHER...LOW RH VALUES OVR THE CNTRL/WRN CWFA THIS AFT YET
WIND WELL BELOW RED FLAG CRITERION.

LONG TERM (WEDNESDAY THROUGH MONDAY)...MODELS HAVE BEEN
CONSISTENTLY SHOWING A SERIES OF SHORT WAVES TRACKING ACROSS THE
REGION THRU THE EXTENDED PERIODS. HOWEVER...THE MODELS HAVE NOT BEEN
CONSISTENT WITH THE TIMING OR STRENGTH OF THE SHORTWAVES NOR THE
TIMING OF A WEAK COLD FRONT. LATEST MODEL SOLNS/GUIDANCE PROG WED TO
HAVE THE HIGHEST POPS FROM 50-60 PERCENT. FOR NOW AM NOT GOING ANY
HIGHER THAN 40 PERCENT ON WED GIVEN THE UNCERTAINTY. YESTERDAYS RUN
HAD THE COLD FRONT MOVG INTO THE CWA ON WED...PREVIOUS RUN WAS
FRI...TODAYS RUN IS NOW SHOWING THU MORNING. AM THINKING THAT WITH
ANY MCS DVLPMNT ON WED COULD PRODUCE AN OUTFLOW BDRY WHICH COULD
MIMICK A COLD FRONT. FOR NOW AM LEANING TOWARD THE GFS SOLN FOR
WEDS WIND FIELDS WHICH IS GENERALLY AN ELY FLOW. THEN THE ACTUAL
FRONT MOVES INTO THE AREA THU MORNING WITH SLIGHTLY LOWER DEWPOINTS
ACROSS THE NRN CWA. HOWEVER WITH POSSIBLE OUTFLOW BDRIES...THE WINDS
WILL BE TRICKY TO FCST WED THRU FRI. AM GOING WITH COOLER TEMPS ON
WED THRU FRI BUT THEY ARE DUE MORE TO THE INCREASED
MOISTURE/CLOUDS/RAIN RATHER THAN ANY CAA. FOR THU AND FRI POPS AM
MAINTAINING THE 20-30 POPS. THE GFS KEEPS SAT DRY AS A WEAK RIDGE
BLDS ACROSS THE AREA. ANOTHER SHORT WAVE APPROACHES ON SUN AND MOVES
ACROSS ON MON. FOR CONSISTENCY SAKE HAVE KEPT THE SLIGHT CHC FOR
SUN-MON TIMEFRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    95  77  95  73  89  /  20  10  10  10  40
VICTORIA          94  72  94  70  88  /  20  10  20  20  40
LAREDO           104  78 103  75  96  /  10  30  10  30  30
ALICE            100  74  99  73  91  /  20  20  10  10  40
ROCKPORT          90  77  86  74  87  /  20  10  10  10  40
COTULLA          100  73 100  71  91  /  10  30  20  30  30
KINGSVILLE        98  76  98  73  91  /  20  10  10  10  40
NAVY CORPUS       93  78  85  75  86  /  20  10  10  10  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TMT/89...SHORT TERM
Hazardous weather outlook, May 25, 8:25 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
825 PM CDT MON MAY 25 2009

TXZ229>234-239>247-261000-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
825 PM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FOR THE REST OF THIS EVENING
INTO THE OVERNIGHT HOURS MAINLY OVER THE BRUSH COUNTRY. SOME OF THESE
STORMS COULD BECOME SEVERE PRODUCING QUARTER SIZED HAIL...WIND GUSTS
UP TO 60 MPH...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. THE HIGHER
THREAT FOR SEVERE STORMS WILL BE OVER THE WESTERN BRUSH COUNTRY
COUNTIES OF WEBB AND LA SALLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE TO A CHANCE OF SHOWERS AND
THUNDERSTORMS EACH AFTERNOON WEDNESDAY THROUGH FRIDAY. HOWEVER...NO
ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE OVER THE WESTERN BRUSH COUNTRY
TONIGHT.

GMZ230-235-250-255-270-275-261000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
825 PM CDT MON MAY 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A SLIGHT CHANCE TO A CHANCE OF SHOWERS AND
THUNDERSTORMS EACH AFTERNOON WEDNESDAY THROUGH FRIDAY. HOWEVER...NO
ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME.

TMT

In the hours before

Special weather statement, May 25, 3:41 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT MON MAY 25 2009

TXZ247-252145-
CALHOUN-
341 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN COUNTY...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAGNOLIA BEACH...OR 10 MILES SOUTH OF PORT
LAVACA...MOVING SOUTHEAST AT 5 TO 10 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM AS
IT DRIFTS TOWARDS PORT OCONNOR...MATAGORDA ISLAND...AND MATAGORDA
ISLAND STATE PARK. IN ADDITION...OCCASIONAL CLOUD TO GROUND
LIGHTNING WILL OCCUR WITH THIS STORM.

JR
Special weather statement, May 25, 5:07 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
507 PM CDT MON MAY 25 2009

TXZ234-247-252245-
CALHOUN-VICTORIA-
507 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN AND VICTORIA
COUNTIES...

AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLOOMINGTON...OR NEAR PLACEDO. THIS STORM
WAS NEARLY STATIONARY.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
IN ADDITION...HEAVY DOWNPOURS AND ISOLATED CLOUD TO SURFACE
LIGHTNING WILL OCCUR.

JR
Special weather statement, May 25, 5:44 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
544 PM CDT MON MAY 25 2009

TXZ246-247-252315-
CALHOUN-REFUGIO-
544 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN AND REFUGIO
COUNTIES...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONG MOTT...MOVING SOUTH AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
IN ADDITION...HEAVY DOWNPOURS AND ISOLATED CLOUD TO SURFACE
LIGHTNING WILL OCCUR.

JR
Special weather statement, May 25, 7:52 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
752 PM CDT MON MAY 25 2009

TXZ239-260145-
WEBB-
752 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING RURAL NORTHWEST WEBB COUNTY...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF LAS TIENDAS...OR 35 MILES
WEST OF ENCINAL...MOVING EAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM
AS IT TRACKS EAST THROUGH RURAL NORTHWEST WEBB COUNTY.

JR
Special weather statement, May 25, 8:07 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
807 PM CDT MON MAY 25 2009

TXZ239-260200-
WEBB-
807 PM CDT MON MAY 25 2009

...A STRONG THUNDERSTORM WAS AFFECTING WESTERN WEBB COUNTY...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF COLUMBIA BRIDGE...OR 34
MILES NORTHWEST OF LAREDO...MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  COLUMBIA BRIDGE BY 900 PM CDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:31 PM CDTSevere Thunderstorm WarningCRPWebb59 min
May 25, 9:04 PM CDTSevere Thunderstorm WarningCRPWebb56 min
May 25, 9:43 PM CDTFlash Flood WarningCRPWebb51 min
May 25, 10:13 PM CDTSevere Thunderstorm WarningCRPWebb16 min
May 26, 2:45 AM CDTSevere Thunderstorm WarningCRPLive Oak31 min
May 26, 2:58 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb62 min
May 26, 6:16 AM CDTSpecial Marine WarningCRP119 min
May 26, 6:47 AM CDTSpecial Marine WarningCRP118 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.